# SDR CALA2015030993418

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 65,723 hours, 7,463 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT EEL FROM 33R TO 43R, DOOR EXIT SIGN, INOPERATIVE.  LET BATTERY CHARGE.  TURNED ON BATTERY & LEFT ON FOR 10 MINS, STAYED ON BRIGHT.
